# SDR 03FDEA00857

- Difficulty date: May 4, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199114
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATION FOUND IN INBOARD & OUTBOARD PIVOT HOLE BORE   SURFACE ON OUTBOARD FLAP, OUTBOARD HINGE (FLAP SIDE) RT WING.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-66421 - WINGS - RIGHT OUTBOARD FLAP - OUTBOARD HINGE AFT SUPPORT BORE CORRODED.
